# SDR U5Q2008F00000

- Difficulty date: June 4, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N198HB
- Make and model: Lear 60LEAR
- Aircraft serial: 198
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Part number: IENI8
- Condition: Sticking
- Location: Lt Mlg Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO GEAR DOWN INDICATION (GREEN LIGHT).  CYCLED GEAR, STILL NO DOWN AND LOCKED ON LT SIDE.  NOSE AND RT OK.  ACTIVATED EMERGENCY BLOW DOWN AND LIGHT CAME ON.  MADE NORMAL LANDING. MAINT FOUND BALL AND SWITCH STICKING.  LUBED AND ADJUSTED.  (K)
